DOI 10.1186/s12877-020-01514-x
Suspected Aripiprazole-induced neutropenia in a geriatric patient: a case report.
Аннотация
BACKGROUND
Aripiprazole, a third-generation antipsychotic medication, has been used to treat a range of psychiatric disorders. According to the U.S. Food and Drug Administration's prescribing information, the most common adverse reactions in adult patients in clinical trials (≥10%) were nausea, vomiting, constipation, headache, dizziness, akathisia, anxiety, and insomnia. While hematological adverse effects may occur with aripiprazole, there is very limited information in the published literature on such adverse outcomes.
CASE PRESENTATION: A 68-year-old Caucasian male with treatment resistant depression was hospitalized for suicidal ideation. The patient developed neutropenia after aripiprazole was introduced as an augmentation agent. The neutropenia was reversible with discontinuation of the medication.
CONCLUSIONS
To our knowledge, we describe the first case report of suspected neutropenia-induced by aripiprazole use in a geriatric patient. While hematological adverse reactions are rare, we recommend adding CBC to the standard adverse systemic reaction monitoring of antipsychotic medications, particularly among the elderly.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.